Research ArticleOpen accessIn the keywordsGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite
20 results for “Generalized p-values”
Set a search alertResearch ArticleOpen accessIn the keywordsCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite
Research ArticleOpen accessIn the abstractWeather Parameters Impact on Daily COVID-19 Transmission in BangladeshMd. Humayun KabirAmerican Journal of Environmental Sciences, Vol. 19, Issue 3 · 30 Dec 2023 · 5,405 accessesView PDFCite
Research ArticleOpen accessIn the abstractInfluence of Time, Temperature and Pressure on the Creasing of Wool/Polyester Blended FibersBrian F.G. KatzAmerican Journal of Engineering and Applied Sciences, Vol. 14, Issue 4 · 23 Dec 2021 · 6,397 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of a Beta Regression Model for Covariate Adjusted ROCXing Meng, J.D. TubbsCurrent Research in Biostatistics, Vol. 10, Issue 1 · 18 Jun 2020 · 13,966 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Probit and Logistic Regression Models in the Analysis of Dichotomous OutcomesAmrutha Jose, Mariyamma Philip, Lavanya Tumkur Prasanna, M. ManjulaCurrent Research in Biostatistics, Vol. 10, Issue 1 · 26 Mar 2020 · 17,036 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Research ArticleOpen accessIn the abstractAn Alpha-Exhaustive Multiple Testing ProcedureMark Chang, Xuan Deng, John BalserCurrent Research in Biostatistics, Vol. 6, Issue 2 · 30 Jun 2017 · 8,095 accessesView PDFCite
Research ArticleOpen accessIn the abstractModelling the Error Term of Australia Gross Domestic ProductAyodele Abraham Agboluaje, Suzilah Ismail, Chee Yin YipJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 2 Nov 2016 · 6,930 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling the Error Term by Moving Average and Generalized Autoregressive Conditional Heteroscedasticity ProcessesAyodele Abraham Agboluaje, Suzilah bt Ismail, Chee Yin YipAmerican Journal of Applied Sciences, Vol. 12, Issue 11 · 20 Nov 2015 · 6,721 accessesView PDFCite